About the Journal

Gammath : Jurnal Ilmiah Program Studi Pendidikan Matematika

Gammath : Jurnal Ilmiah Program Studi Pendidikan Matematika is a scientific journal in the field of mathematics education and mathematics. This journal is open to all research approaches. It is published by Universitas Muhammadiyah Jember since March 2016. It provides an academic platform for professionals and researchers to contribute innovative work in the field of education written in neither English nor Indonesian. This journal are published twice a year, i.e. March and September  with electronic ISSN: 2541-2612 

Please read these guidelines carefully. The writing criteria should be followed by authors who wish to submit their manuscript to the editorial office of Gammath Journal. If the submitted paper does not adhere to the standards or is written in a different format, it will be REJECTED by the editors prior to further consideration. The editors will only accept manuscripts that adhere to the format requirements.

Current Issue

Vol. 8 No. 1 (2023): Gammath : Jurnal Ilmiah Program Studi Pendidikan Matematika
View All Issues

» Email : jurnal.gammath@unmuhjember.ac.id
» SK no. 0005.25034723/JI.3.1/SK.ISSN/2016.04
» No. P-ISSN : 2503-4723 (printed media)
» No. E-ISSN : 2541-2612 (online media)
» Article maximum 19% plagiarism
» Article must be at least 9 pages

Location Point :

Indexing :

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.